A criterion for the simplicity of finite Moore automata

Ádám, András: A criterion for the simplicity of finite Moore automata. Acta cybernetica, (10) 4. pp. 221-236. (1992)

[img] Cikk, tanulmány, mű
cybernetica_010_numb_004_221-236.pdf

Download (904kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1992
Volume: 10
Number: 4
Page Range: pp. 221-236
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 235-236.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12508

Actions (login required)

View Item View Item